Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 454, NWS Tulsa, OK

October 15, 2017Creek County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 15, 2017, 12:25 AM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 15, 2017, 12:25 AM CDT (05:25 UTC)
Expired
Oct 15, 2017, 1:06 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.2
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS54 KTSA 150525
SVRTSA
OKC037-107-111-150630-
/O.NEW.KTSA.SV.W.0454.171015T0525Z-171015T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1225 AM CDT SUN OCT 15 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  South central Creek County in northeastern Oklahoma...
  Central Okmulgee County in northeastern Oklahoma...
  Okfuskee County in east central Oklahoma...

* Until 130 AM CDT

* At 1225 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles northeast of Welty to 3 miles north of
  Little, moving east at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Okmulgee...                       Okemah...
  Okfuskee...                       Henryetta...
  Morris...                         Boley...
  Weleetka...                       Dewar...
  Schulter...                       Paden...
  Grayson...                        Bearden...
  Castle...                         Clearview...
  Preston...                        Okmulgee State Park...
  Welty...                          Pharoah...
  Bryant...                         Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3573 9638 3572 9571 3570 9571 3529 9604
      3531 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3541 9654
      3539 9654 3541 9658 3540 9660 3540 9662
      3549 9663
TIME...MOT...LOC 0525Z 266DEG 29KT 3568 9636 3539 9666 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
557 
WWUS54 KTSA 150544
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1244 AM CDT SUN OCT 15 2017

OKC037-150553-
/O.CAN.KTSA.SV.W.0454.000000T0000Z-171015T0630Z/
Creek OK-
1244 AM CDT SUN OCT 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CREEK COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore the 
warning has been cancelled.

LAT...LON 3564 9621 3564 9619 3566 9619 3571 9611
      3570 9571 3538 9597 3537 9598 3536 9598
      3529 9604 3531 9643 3534 9644 3546 9644
      3546 9648 3547 9647
TIME...MOT...LOC 0543Z 275DEG 45KT 3565 9608 3536 9638 

$$

OKC107-111-150630-
/O.CON.KTSA.SV.W.0454.000000T0000Z-171015T0630Z/
Okmulgee OK-Okfuskee OK-
1244 AM CDT SUN OCT 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL OKMULGEE AND OKFUSKEE COUNTIES...

At 1243 AM CDT, severe thunderstorms were located along a line
extending from 2 miles north of Okmulgee State Park to near Bearden,
moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Morris...                         Weleetka...
Dewar...                          Schulter...
Grayson...                        Bearden...
Castle...                         Clearview...
Okmulgee State Park...            Pharoah...
Bryant...                         

This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3564 9621 3564 9619 3566 9619 3571 9611
      3570 9571 3538 9597 3537 9598 3536 9598
      3529 9604 3531 9643 3534 9644 3546 9644
      3546 9648 3547 9647
TIME...MOT...LOC 0543Z 275DEG 45KT 3565 9608 3536 9638 

HAIL...<.75IN
WIND...60MPH
 
$$
370 
WWUS54 KTSA 150606
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
106 AM CDT SUN OCT 15 2017

OKC107-111-150615-
/O.CAN.KTSA.SV.W.0454.000000T0000Z-171015T0630Z/
Okmulgee OK-Okfuskee OK-
106 AM CDT SUN OCT 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OKMULGEE AND OKFUSKEE
COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

LAT...LON 3564 9621 3564 9619 3566 9619 3571 9611
      3570 9571 3538 9597 3537 9598 3536 9598
      3529 9604 3531 9643 3534 9644 3546 9644
      3546 9648 3547 9647
TIME...MOT...LOC 0604Z 266DEG 29KT 3566 9586 3537 9616 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 11:49 PM CDT, 36 minutes earlier.

Area forecast discussion, Oct 14, 11:49 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 PM CDT Sat Oct 14 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cold front passing through Tulsa at this time. Showers and
thunderstorms behind the front will result in several hours of MVFR
conditions at all sites, with occasional wind gusts near 40 mph for
nern OK sites for a couple hours following frontal passage. The
showers and thunderstorms along with MVFR ceilings will persist for
several hours after frontal passage with gradual clearing from nw to
se late tonight and early Sunday. Gusty northerly wind expected
Sunday as high pressure builds into the Srn Plains.

&&

.PREV DISCUSSION... /Issued 712 PM CDT Sat Oct 14 2017/

DISCUSSION...

Current observational and short term model trends support the
going forecast. Looking aloft, a potent PV max over northeast CO
was located in the basal portion of a progressive shortwave trough
moving across the Plains tonight. High pressure building east into
the Plains in the wake of the system is forcing a strong cold
front in our direction. At 7 PM, the cold front stretched from far
NW OK across southern KS just to the south of Wichita and then up
into west central MO. The front should enter northeast OK within
the next couple hours. Thus far, the bulk of the storm activity in
KS has been in the subtropical moist plume ahead of the front.
Over the past half hour more storms have begun to develop just
behind the front and this trend should continue as it drops down
into Oklahoma. The best shot for severe winds will be with the
initial storms to the north and west of Tulsa. Decreasing
instability and the elevated nature of the storms suggest that the
severe potential will wane with time as the front continues
south.

Lacy

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...30
AVIATION...69
Hazardous weather outlook, Oct 14, 6:30 PM CDT, 5 hours 55 minutes before
Hazardous Weather Outlook...corrected
National Weather Service Tulsa OK
630 PM CDT Sat Oct 14 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
630 PM CDT Sat Oct 14 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
 	AREA...North of I-44, and primarily northwest of a Stillwater to Bartlesville line.
	ONSET...After 8 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-44.
	ONSET...After 9 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 9 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Much of eastern Oklahoma and western Arkansas.
	ONSET...Ongoing...ending briefly this evening...then continuing overnight after cold front passes.

DISCUSSION...

There is an elevated risk of severe thunderstorms this evening,
mainly along and northwest of a Stillwater to Bartlesville line.
Damaging winds will be the primary threat. There is a limited risk
of severe thunderstorms with a gradually lessening wind threat across
the remainder of northeast Oklahoma.

Thunderstorms ongoing over southern Kansas late this afternoon will
build south into northeast Oklahoma this evening as a cold front
surges south into the region by around 9 PM. The greatest potential
for damaging winds will be along and northwest of a Stillwater to
Bartlesville line as the storms enter the region initially. The
latest data continues to indicate that the severe wind potential
will wane fairly quickly afterward, likely ending by midnight as
storms will tend to be undercut by the southward surging cold front.
The broken line of storms are expected to move thru western Arkansas
and southeast Oklahoma during the overnight, however the activity is
expected to be sub-severe by this point.

Locally heavy rainfall is possible across portions of northeast
Oklahoma and far northwest Arkansas, where between a half inch to
1 inch of rainfall is expected. The fast moving nature of the
system suggests that heavy rain at any one location will not last
long enough to generate an appreciable flash flood threat.

Gusty south winds will continue through the afternoon with a brief
lull this evening ahead of the cold front.  Once the front passes
wind gusts of 30 to 40 mph will be common with gusty winds continuing
into Sunday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...High Wind Potential.
MONDAY thru FRIDAY...No Hazards.

EXTENDED DISCUSSION...

Gusty north winds will continue thru Sunday along with
noticeably cooler temperatures.  No hazardous weather
is currently forecast for the upcoming work week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Oct 14, 10:48 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 PM CDT SAT OCT 14 2017

OKZ056>058-061-063-150430-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
1048 PM CDT SAT OCT 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...
NORTHWESTERN DELAWARE...OTTAWA AND SOUTHEASTERN NOWATA COUNTIES UNTIL
1130 PM CDT...

At 1047 PM CDT, thunderstorms were located along a line extending
from 3 miles south of Chetopa to 12 miles north of White Oak to 2
miles northeast of Talala. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Miami...                          Vinita...
Grove...                          Commerce...
Chelsea...                        Fairland...
Afton...                          Quapaw...
Welch...                          Bernice...
Ketchum...                        Bluejacket...
Wyandotte...                      Talala...
Big Cabin...                      Treece...
New Alluwe...                     Picher...
Bernice State Park...             Cleora...

This includes Interstate 44 between mile markers 273 and 324.

LAT...LON 3700 9462 3675 9462 3651 9498 3650 9579
      3678 9538 3700 9515
TIME...MOT...LOC 0347Z 265DEG 41KT 3699 9511 3679 9531 3656 9566
Special weather statement, Oct 14, 10:56 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1056 PM CDT SAT OCT 14 2017

OKZ054-055-059>062-064-067-150445-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Wagoner OK-
Mayes OK-Creek OK-
1056 PM CDT SAT OCT 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHEASTERN OSAGE...
NORTHERN CREEK...NORTHERN MAYES...SOUTHERN WASHINGTON...NORTHWESTERN
WAGONER...SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 1145 PM CDT...

At 1052 PM CDT, a strong gust front in association with
thunderstorms were located along a line extending from 2 miles south
of Talala to 3 miles east of Cushing. Movement was east at 45 mph.
The gust front is occurring well ahead of the main thunderstorm
activity.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Owasso...                         Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Cleveland...                      Mannford...
Drumright...                      Chelsea...
Kiefer...                         Sperry...
Kellyville...                     Oologah...

This includes Interstate 44 between mile markers 198 and 273.

LAT...LON 3656 9598 3651 9500 3649 9500 3589 9616
      3595 9662 3616 9662 3616 9682
TIME...MOT...LOC 0352Z 270DEG 41KT 3649 9569 3598 9669
Special weather statement, Oct 14, 11:27 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT SAT OCT 14 2017

OKZ057-058-061>063-150515-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1127 PM CDT SAT OCT 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHEASTERN
ROGERS...NORTHERN DELAWARE...OTTAWA AND NORTHEASTERN MAYES COUNTIES
UNTIL 1215 AM CDT...

At 1127 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Quapaw to 3 miles east of Big Cabin.
Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Miami...                          Vinita...
Grove...                          Commerce...
Chelsea...                        Fairland...
Afton...                          Quapaw...
Bernice...                        Ketchum...
Bluejacket...                     Wyandotte...
Big Cabin...                      Treece...
Picher...                         Honey Creek State Park...
Bernice State Park...             Cleora...
White Oak...                      Narcissa...

This includes Interstate 44 between mile markers 272 and 324.

LAT...LON 3700 9462 3648 9462 3651 9548 3700 9492
TIME...MOT...LOC 0427Z 278DEG 30KT 3693 9468 3653 9517
Special weather statement, Oct 14, 11:34 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1134 PM CDT SAT OCT 14 2017

OKZ054-055-059>067-150515-
Tulsa OK-Okmulgee OK-Osage OK-Rogers OK-Delaware OK-Pawnee OK-
Okfuskee OK-Washington OK-Wagoner OK-Mayes OK-Creek OK-
1134 PM CDT SAT OCT 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHERN DELAWARE...
SOUTHEASTERN OSAGE...CREEK...MAYES...SOUTH CENTRAL WASHINGTON...
WAGONER...SOUTHEASTERN PAWNEE...NORTHERN OKMULGEE AND TULSA COUNTIES
UNTIL 1215 AM CDT...

At 1132 PM CDT, a strong gust front in association with developing
thunderstorms were located along a line extending from 2 miles
northwest of Pensacola to Tulsa to 3 miles south of Depew. Movement
was east at 45 mph. The gust front is occurring well ahead of the
main thunderstorm activity.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Bristow...                        Jay...
Pryor...                          Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Pryor Creek...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Mannford...                       Drumright...

This includes Interstate 44 between mile markers 178 and 274.

LAT...LON 3611 9662 3655 9570 3649 9462 3643 9461
      3616 9505 3616 9512 3610 9515 3585 9565
      3586 9577 3579 9577 3562 9610 3564 9662
TIME...MOT...LOC 0432Z 274DEG 38KT 3648 9517 3614 9579 3575 9652
Special weather statement, Oct 14, 11:55 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1155 PM CDT SAT OCT 14 2017

OKZ064>066-150545-
Okmulgee OK-Okfuskee OK-Creek OK-
1155 PM CDT SAT OCT 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK...WEST CENTRAL
OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1245 AM CDT...

At 1155 PM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Stroud to 4 miles northwest of
Shawnee. Movement was southeast at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Paden...
Bearden...                        Castle...
Okmulgee State Park...            Welty...
Milfay...                         Mason...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 212 and 223.
 Interstate 44 between mile markers 179 and 180.

LAT...LON 3576 9662 3580 9658 3565 9603 3529 9637
      3529 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 0455Z 296DEG 39KT 3572 9657 3539 9696
Special weather statement, Oct 15, 12:20 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1220 AM CDT SUN OCT 15 2017

OKZ065-066-070-071-150615-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
1220 AM CDT SUN OCT 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...NORTHWESTERN
MUSKOGEE...OKMULGEE AND OKFUSKEE COUNTIES UNTIL 115 AM CDT...

At 1220 AM CDT, a strong thunderstorm gust front was located along a
line extending from 3 miles southwest of Haskell to 3 miles
southwest of Castle. Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Checotah...                       Haskell...
Warner...                         Morris...
Boley...                          Weleetka...
Dewar...                          Schulter...
Oktaha...                         Boynton...
Grayson...                        Council Hill...
Bearden...                        Rentiesville...
Hoffman...                        Castle...

This includes Interstate 40 in Oklahoma between mile markers 212 and
270.

LAT...LON 3586 9577 3586 9568 3582 9564 3579 9564
      3577 9558 3550 9531 3519 9598 3529 9598
      3529 9640 3534 9644 3546 9644 3546 9647
      3544 9648 3543 9650 3546 9655
TIME...MOT...LOC 0520Z 325DEG 25KT 3580 9574 3544 9643

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 9:10 PM CDTSpecial Weather StatementTSAOsage, Pawnee50 min
Oct 14, 9:50 PM CDTSpecial Weather StatementTSANowata, Osage, Pawnee, Washington40 min
Oct 14, 10:02 PM CDTSpecial Weather StatementTSANowata, Washington43 min
Oct 14, 10:23 PM CDTSpecial Weather StatementTSACraig, Nowata52 min
Oct 14, 10:27 PM CDTSpecial Weather StatementTSATulsa48 min
Oct 14, 10:32 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington43 min
Oct 14, 10:48 PM CDTSpecial Weather StatementTSACraig, Ottawa42 min
Oct 14, 10:56 PM CDTSpecial Weather StatementTSARogers, Tulsa49 min
Oct 14, 11:27 PM CDTSpecial Weather StatementTSAOttawa48 min
Oct 14, 11:34 PM CDTSpecial Weather StatementTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner41 min
Oct 14, 11:55 PM CDTSpecial Weather StatementTSAOkfuskee50 min
Oct 15, 12:20 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee55 min
Oct 15, 2:05 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah55 min
Oct 15, 1:44 PM CDTRiver Flood AdvisoryTSAOttawa36 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.